# SDR SWIA202161205

- Difficulty date: August 13, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS NLG DOOR LANDING PN CC670-32134-1 HAS INTERGRANULAR CORROSION.    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED CORRODED LHS NLG DOOR LANDING WITH NEW (P/N CC670-32134-1) USING NEW FASTENERS. REF BOMBARDIER DWG# CC670-32010 REV -F AND CRJ700 SRM 51-42-06-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. LEAK CHECK PERFORMED, LEAK CHECK GOOD. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
